# SDR AALA20020343

- Difficulty date: March 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY SEAT EXIT LIGHT AT SEAT 31D INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 31D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
